# SDR L1GA200000111

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591757921N
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FOWARD RIGHT SIDE RIGHT UPPER CORNER OF THE AFT PRESSURE BULKHEAD.
